• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

C. Ciliberto, K. Hulek (1998): A Remark on the Geometry of Elliptic Scrolls and Bielliptic Surfaces, manuscripta math. 95, 231-224 (1998)
arXiv: alg-geom/9703009

M. Lönne (1998): On the diffeomorphism groups of elliptic surfaces, Math. Ann. 310 (1998), no. 1, 103–117

V. Gritsenko, K. Hulek (1998): Commutator Coverings of Siegel Modular Threefolds, Duke Math. J. 94, 509-542 (1998)
arXiv: alg-geom/9702007

V. Gritsenko, K. Hulek (1998): Minimal Siegel Modular Threefolds, Math. Proc. Cambridge Philos. Soc., 123, 461-485 (1998)
arXiv: alg-geom/9506017

W. Ebeling (1998): Appendix to the paper of V.A. Vassiliev, In: Singularities. The Brieskorn Anniversary Volume (V.I. Arnold, G.-M. Greuel, J.H.M. Steenbrink, eds.), Progr. Math., Vol. 162, Birkhäuser, Basel 1998, 235-237

W. Ebeling, J. H. M. Steenbrink (1998): Spectral pairs for isolated complete intersection singularities, J. Alg. Geom. 7, 55-76 (1998)

W. Ebeling, S.M. Gusein-Zade (1998): Suspensions of fat points and their intersection forms, In: Singularities. The Brieskorn Anniversary Volume (V.I. Arnold, G.-M. Greuel, J.H.M. Steenbrink, eds.), Progr. Math., Vol. 162, Birkhäuser, Basel 1998, 141-165